# SDR DALA2015121007487

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 714-724
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER RADIO ALTIMETER ANTENNA SETTLEMENT CUTOUT BS 724 TO 714.  PRODUCTION DOUBLER DUE TO EXCECESIVE CORROSION WAS REPLACED IAW DWG 5911412-309, REV DV AND 51-30-5, 51-30-2.
